Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 49, NWS Paducah, KY

May 30, 2015Alexander County, Jackson County, Union County, Illinois; Cape Girardeau County, Perry County, Scott County, Missouri

NWS Paducah, KY issued this river flood warning at May 30, 2015, 11:28 AM CDT for Alexander County, Jackson County, Union County, Illinois; Cape Girardeau County, Perry County, Scott County, Missouri. It took effect at Jun 1, 2015, 7:00 AM CDT. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 11:28 AM CDT (16:28 UTC)
In effect from
Jun 1, 2015, 7:00 AM CDT
Expired
Jun 8, 2015, 11:00 PM CDT
In force
8 days
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Alexander County, IL, Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 79 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Cape Girardeau (CPGM7). The gauge peaked at 32.47 ft at Jun 9, 2015, 11:00 PM CDT.

actionminormoderate303505/3005/3106/0106/0206/0306/0406/0506/0606/0706/0806/0906/10
Action stage
29 ft
Minor stage
32 ft
Moderate stage
37 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07020850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WGUS43 KPAH 301628
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1128 AM CDT SAT MAY 30 2015

...The National Weather Service in Paducah, Kentucky has issued a 
flood warning for the following rivers in Illinois...Missouri... 

  Mississippi River at Cape Girardeau affecting Alexander...
  Jackson...Union...Cape Girardeau...Perry and Scott Counties

.Recent heavy rainfall has caused river levels to rise along the 
Mississippi River at Cape Girardeau. Minor flooding is expected to
develop early this coming week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

ILC003-077-181-MOC031-157-201-312028-
/O.NEW.KPAH.FL.W.0049.150602T0400Z-000000T0000Z/
/CPGM7.1.ER.150602T0400Z.150604T0000Z.000000T0000Z.NO/
1128 AM CDT SAT MAY 30 2015

The National Weather Service in Paducah, Kentucky has issued a 

* Flood Warning for 
  the Mississippi River at Cape Girardeau.
* from Monday evening until further notice.
* At 11:00 AM Saturday the stage was 29.1 feet. 
* Flood Stage is 32.0 feet. 
* Minor flooding is forecast. 
* Forecast...Rise above flood stage by Monday before midnight and 
  continue to rise to near 33.5 feet by Wednesday evening.
* Impact...At 32.0 Feet...Minor flooding occurs.  The Mississippi 
  River backs into several creeks producing flooding.

&&

LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
      3744 8934 3769 8935             

$$
6 follow-up statements
960 
WGUS83 KPAH 310138
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
838 PM CDT SAT MAY 30 2015

...The flood warning continues for the...Mississippi River...at 
Cape Girardeau...affecting the indicated counties in Illinois...and 
Missouri...

  Mississippi River...at Cape Girardeau...affecting Alexander...
		      Jackson...Union...Cape Girardeau...Perry and 
		      Scott Counties.
 
.Heavy rainfall upstream has caused river levels to rise on the 
Mississippi River. At Cape Girardeau...Minor flooding is forecast.
See the details below...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

ILC003-077-181-MOC031-157-201-010538-
/O.CON.KPAH.FL.W.0049.150602T0400Z-000000T0000Z/
/CPGM7.1.ER.150602T0400Z.150604T0000Z.000000T0000Z.NO/
838 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  the Mississippi River at Cape Girardeau
* from Monday evening until further notice.
* At  8:00 PM Saturday the stage was 29.7 feet. 
* Flood Stage is 32.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and 
  continue to rise to near 33.5 feet by Wednesday evening.
* Impact...At 32.0 Feet...Minor flooding occurs.  The Mississippi 
  River backs into several creeks producing flooding.

&&

LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
      3744 8934 3769 8935             

$$
418 
WGUS83 KPAH 311613
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1113 AM CDT SUN MAY 31 2015

...The flood warning continues for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Cape Girardeau affecting Alexander...Jackson...
  Union...Cape Girardeau...Perry and Scott Counties 
 
.Recent heavy rainfall has caused river levels to rise along the
Mississippi River at Cape Girardeau. Minor flooding is expected
to develop by tomorrow and continue through this week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

ILC003-077-181-MOC031-157-201-012013-
/O.EXT.KPAH.FL.W.0049.150601T1200Z-000000T0000Z/
/CPGM7.1.ER.150601T1200Z.150603T0600Z.000000T0000Z.NO/
1113 AM CDT SUN MAY 31 2015

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* from Monday morning until further notice.
* At 11:00 AM Sunday the stage was 30.8 feet. 
* Flood Stage is 32.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 33.5 feet by Wednesday morning.
* Impact...At 32.0 Feet...Minor flooding occurs.  The Mississippi 
  River backs into several creeks producing flooding.

&&

LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
      3744 8934 3769 8935             

$$
563 
WGUS83 KPAH 010258
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
958 PM CDT SUN MAY 31 2015

...The flood warning continues for the...Mississippi River...at 
Cape Girardeau...affecting the indicated counties in Illinois and 
Missouri...

  Mississippi River...at Cape Girardeau...affecting Alexander...
                        Jackson...Union...Cape Girardeau...Perry 
                        and Scott Counties.
 
.Heavy rainfall has caused river levels to rise on the Mississippi 
River. At Cape Girardeau...Minor flooding is forecast. See the 
details below...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

ILC003-077-181-MOC031-157-201-020658-
/O.CON.KPAH.FL.W.0049.150601T1200Z-000000T0000Z/
/CPGM7.1.ER.150601T1200Z.150603T1200Z.000000T0000Z.NO/
958 PM CDT SUN MAY 31 2015

The Flood Warning continues for
  the Mississippi River at Cape Girardeau
* from Monday morning until further notice.
* At  9:30 PM Sunday the stage was 31.1 feet. 
* Flood Stage is 32.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 33.5 feet by Wednesday morning.
* Impact...At 32.0 Feet...Minor flooding occurs.  The Mississippi 
  River backs into several creeks producing flooding.

&&

LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
      3744 8934 3769 8935             

$$
609 
WGUS83 KPAH 011523
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1023 AM CDT MON JUN 1 2015

...The flood warning continues for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Cape Girardeau affecting Alexander...Jackson...
  Union...Cape Girardeau...Perry and Scott Counties 
 
.Recent heavy rainfall has caused river levels to rise along the 
Mississippi River at Cape Girardeau. Minor flooding is expected to 
develop later this afternoon and continue into Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

ILC003-077-181-MOC031-157-201-021923-
/O.EXT.KPAH.FL.W.0049.000000T0000Z-150604T0800Z/
/CPGM7.1.ER.150601T2100Z.150602T1800Z.150604T0200Z.NO/
1023 AM CDT MON JUN 1 2015

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* until late Wednesday night.
* At 10:00 AM Monday the stage was 31.6 feet. 
* Flood Stage is 32.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 33.0 feet by tomorrow early afternoon. The
  river will fall below flood stage by late Wednesday evening.
* Impact...At 32.0 Feet...Minor flooding occurs.  The Mississippi 
  River backs into several creeks producing flooding.

&&

LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
      3744 8934 3769 8935             

$$
173 
WGUS83 KPAH 020216
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
916 PM CDT MON JUN 1 2015

...The flood warning continues for the...Mississippi River...at 
Cape Girardeau...affecting the indicated counties in Illinois and 
Missouri...
 
  Mississippi River...at Cape Girardeau...affecting Alexander...
		      Jackson...Union...Cape Girardeau...Perry 
		      and Scott Counties.
 
.Heavy rainfall has caused river levels to rise on the Mississippi 
River. At Cape Girardeau....Minor flooding is forecast. See the 
details below...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

ILC003-077-181-MOC031-157-201-030616-
/O.EXT.KPAH.FL.W.0049.000000T0000Z-150604T0600Z/
/CPGM7.1.ER.150602T0338Z.150602T1800Z.150604T0000Z.NO/
916 PM CDT MON JUN 1 2015

The Flood Warning continues for
  the Mississippi River at Cape Girardeau.
* until late Wednesday night.
* At  9:00 PM Monday the stage was 31.9 feet. 
* Flood Stage is 32.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 33.0 feet by tomorrow early afternoon. The river will fall 
  below flood stage by Wednesday evening.
* Impact...At 32.0 Feet...Minor flooding occurs.  The Mississippi 
  River backs into several creeks producing flooding.

&&

LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
      3744 8934 3769 8935             

$$
147 
WGUS83 KPAH 021557
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1057 AM CDT TUE JUN 2 2015

...The flood warning is cancelled for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Cape Girardeau affecting Alexander...
  Jackson...Union...Cape Girardeau...Perry and Scott Counties
 
.River levels have leveled off along the Mississippi River at 
Cape Girardeau after a few dry days. The river is no longer
expected to go above flood stage and will begin falling this 
afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

ILC003-077-181-MOC031-157-201-021627-
/O.CAN.KPAH.FL.W.0049.000000T0000Z-150604T0600Z/
/CPGM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1057 AM CDT TUE JUN 2 2015

The Flood Warning is cancelled for
  the Mississippi River at Cape Girardeau.
* At 10:30 AM Tuesday the stage was 31.9 feet. 
* Flood Stage is 32.0 feet. 
* Forecast...The river crested below flood stage at 32.0 feet.  The 
  river will fall to 31.7 feet by Tomorrow.
* Impact...At 32.0 Feet...Minor flooding occurs.  The Mississippi 
  River backs into several creeks producing flooding.

&&

LAT...LON 3769 8959 3732 8963 3723 8959 3725 8941
      3744 8934 3769 8935             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 30, 6:50 AM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, May 30, 6:50 AM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
650 AM CDT SAT MAY 30 2015

.UPDATE...
ISSUED AT 650 AM CDT SAT MAY 30 2015

THE AVIATION SECTION HAS BEEN UPDATED FOR THE 12Z TAF ISSUANCE.

&&

.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)
ISSUED AT 324 AM CDT SAT MAY 30 2015

A WELL-DEVELOPED MCV OVER CENTRAL ARKANSAS AND ASSOCIATED SURFACE
LOW OVER NORTH CENTRAL ARKANSAS AS OF 08Z ARE FORECAST BY ALL
AVAILABLE GUIDANCE TO LIFT NORTHEAST ACROSS OUR AREA TODAY. THEY
SHOULD REACH SOUTHEAST MISSOURI BY MIDDAY AND THEN MOVE ACROSS THE
REMAINDER OF THE REGION THROUGH SUNSET. LATEST RADAR TRENDS
INDICATE THAT SCATTERED SHOWERS WILL LIFT NORTH OF OUR SOUTHEAST
MISSOURI COUNTIES BY 09Z AND MOST...IF NOT ALL...OF THE AREA
SHOULD BE DRY AT SUNRISE.

THE LATEST HRRR AND THE 00Z NMM AND ARW WRF RUNS DEVELOP SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA BY
MIDDAY...AND MAINTAIN GOOD COVERAGE OF CONVECTION THROUGH THE
AFTERNOON...BEFORE COMING TO AN END FROM SOUTHWEST TO NORTHEAST
THIS EVENING.

LIKELY TO CATEGORICAL POPS SEEM LIKE THE WAY TO GO. NOT SURE HOW
MUCH HEATING WE WILL BE ABLE TO MUSTER WITH LOTS OF CLOUDS
EXPECTED THROUGH THE DAY...BUT CANNOT RULE OUT A STRAY STRONG
STORM WITH DAMAGING WINDS. ORGANIZED SEVERE WEATHER SEEMS
UNLIKELY TODAY. LOCALLY HEAVY RAINFALL AND LIGHTNING WILL BE THE
PRIMARY CONCERNS.

SOUTH WINDS WILL PICK UP ACROSS THE AREA THIS MORNING...AND MAY
PUSH LAKE WIND ADVISORY CRITERIA OVER MUCH OF THE REGION.
HOWEVER...WILL NOT BE ISSUING AN ADVISORY AT THIS TIME...MAINLY
DUE TO THE EXPECTED COVERAGE OF CONVECTION.

IN THE WAKE OF THE SURFACE LOW...SURFACE HIGH PRESSURE WILL BEGIN
TO BUILD ACROSS THE AREA LATE TONIGHT AND SUNDAY. REALLY NOT
SEEING MUCH IN THE WAY OF QPF FROM THE 00Z MODELS ON SUNDAY...BUT
WITH THE LARGER-SCALE MID/UPPER-LEVEL TROUGH MOVING THROUGH THE
REGION...CANNOT RULE OUT AN ISOLATED SHOWER OR STORM OVER THE
SOUTHEAST HALF OF THE REGION.

THE FORECAST IS DRY FROM SUNDAY NIGHT THROUGH MONDAY NIGHT AS
COOL...DRY SURFACE HIGH PRESSURE DOMINATES THE REGION.
TEMPERATURES TODAY THROUGH SUNDAY WILL BE HIGHLY DEPENDENT ON
CLOUDS AND CONVECTION. THE CONSENSUS OF GUIDANCE IS TRENDING
COOLER...AND WAS FOLLOWED PRETTY CLOSELY THROUGH THE ENTIRE SHORT
TERM PERIOD

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 324 AM CDT SAT MAY 30 2015

WHAT A DIFFERENCE 24 HRS MAKES. THOUGH THERE WERE HINTS PREVIOUSLY
THAT IT MIGHT HAPPEN...THE MED RANGE MODELS HAVE NOW TRENDED MUCH
DRIER IN THE EXTENDED PERIOD...ESPECIALLY IN THE FIRST HALF. THE
PREVIOUSLY SUGGESTED RIDGING ALOFT OVER THE PAH FORECAST AREA
APPEARS TO HAVE MORE DOMINANCE NOW AS A DOME OF SFC HIGH PRESSURE
SLOWLY FILTERS INTO THE AREA INITIALLY. AS A WRN CONUS TROF PERSISTS
IN VARYING DEGREES ACCORDING TO DIFFERENT MODEL SOLUTIONS...SOME
VERSION OF MID LEVEL RIDGING SHOULD PREVAIL OVER OUR REGION
THROUGHOUT THE EXTENDED PERIOD...WITH THE NRN STREAM REMAINING
ACTIVE. LATER IN THE PERIOD...A WEAKNESS IN THE ERN CONUS RIDGE
APPEARED TO BE FAR AWAY ENOUGH FROM THE PAH FORECAST AREA (THE
ATLANTIC COAST) AS TO NOT HAVE A DIRECT INFLUENCE ON OUR WEATHER.
THE FLOW ALOFT OVER US WILL BE WEAK.

BY THU...LOW LEVEL WINDS SHOULD PICK UP MORE OF A SRLY COMPONENT
OVER OUR REGION...AND THEREFORE DEEPER MOISTURE SHOULD BE MADE
AVAILABLE. THIS COMBINED WITH INCREASED INSTABILITY MAY YIELD THE
DEVELOPMENT OF ISOLD TSTMS IN THE SOUTH BY AFTERNOON. THE DIURNALLY-
DRIVEN CONVECTION SHOULD DISAPPEAR THU NIGHT..THEN RETURN FOR FRI
WITH SOMEWHAT BETTER COVERAGE.

IN THE SOMEWHAT DRIER AIR MID WEEK...AFTERNOON TEMPS ARE EXPECTED TO
STILL REACH ABOUT 80 TUE...CLIMBING INTO THE LOWER TO MIDDLE 80S
WITH HIGHER HUMIDITY FOR THE REST OF THE PERIOD...DEPENDING ON CLOUD
COVER. LOWS ARE EXPECTED TO RISE FROM ABOUT 60 INITIALLY TO ABOUT
65.

&&

.AVIATION...
ISSUED AT 650 AM CDT SAT MAY 30 2015

A MID/UPPER-LEVEL DISTURBANCE WILL MOVE NORTHEAST ACROSS THE
REGION TODAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AHEAD OF IT THIS AFTERNOON THROUGH EARLY THIS EVENING.
CONFIDENCE IS HIGH ENOUGH TO WARRANT A TS MENTION IN TEMPO GROUPS
AT ALL SITES. THERE COULD EASILY BE MORE THAN ONE STORM AT LEAST
IN THE VICINITY OF EACH TERMINAL.

WINDS WILL BE QUITE GUSTY THROUGH THE DAY AND EVEN THE EVENING IN
THE NORTHEAST. WINDS WILL VEER THROUGH THE PERIOD...AS A SURFACE
LOW PASSES BY TO THE NORTH OF ALL SITES...AND SURFACE HIGH
PRESSURE EVENTUALLY BUILDS IN. CEILINGS WILL DROP FROM MVFR BEHIND
THE CONVECTION TO IFR...IF NOT LIFR...OVERNIGHT.

TRIED TO ACCOUNT FOR THESE GENERAL TRENDS IN CONVECTION...WINDS
AND CEILINGS...BUT EXACT TIMING MAY VARY AT EACH SITE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

UPDATE...DRS
SHORT TERM...DRS
LONG TERM...DB
AVIATION...DRS
Hazardous weather outlook, May 30, 3:39 AM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
339 AM CDT SAT MAY 30 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-311000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
339 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION
BY LATE MORNING AND CONTINUE THROUGH THE EARLY EVENING. A STRAY
STORM MAY PULSE UP TO PRODUCE VERY ISOLATED DAMAGING WINDS...BUT
THE PRIMARY CONCERNS WILL BE LOCALLY HEAVY RAINFALL AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER SOUTHWEST
INDIANA AND WEST KENTUCKY SUNDAY. LIGHTNING WILL BE THE PRIMARY
CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DRS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:37 PM CDTSpecial Weather StatementPAHPerry53 min
May 30, 1:16 PM CDTSpecial Weather StatementPAHAlexander, Hardin, Johnson, Massac, Pope, Pulaski and 1 more59 min
May 30, 2:05 PM CDTSpecial Weather StatementPAHFranklin, Gallatin, Hamilton, Hardin, Johnson, Massac and 3 more40 min
May 30, 4:09 PM CDTSpecial Weather StatementPAHWabash66 min
May 30, 4:17 PM CDTSevere Thunderstorm WarningPAHWabash28 min
May 30, 4:50 PM CDTSpecial Weather StatementPAHWabash10 min
May 30, 12:41 PM CDTSpecial Weather StatementPAHMississippi49 min
May 30, 12:49 PM CDTSevere Thunderstorm WarningPAHMississippi15 min

Nearby

River Flood Warnings in Illinois, 2015River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.